| 
Citations
 | 
   web
Bravo, V., Hernandez, R., & Venegas, O. (2017). On the univalence of certain integral for harmonic mappings. J. Math. Anal. Appl., 455(1), 381–388.
toggle visibility
Efraimidis, I., Gaona, J., Hernandez, R., & Venegas, O. (2017). On harmonic Bloch-type mappings. Complex Var. Elliptic Equ., 62(8), 1081–1092.
toggle visibility
Galanopoulos, P., Girela, D., & Hernandez, R. (2011). Univalent Functions, VMOA and Related Spaces. J. Geom. Anal., 21(3), 665–682.
toggle visibility